# SDR AALA202112100003

- Difficulty date: November 8, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737*
- Aircraft serial: 40581
- Aircraft time: 33,806 hours, 13,906 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143A5810518
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CENTER AISLE FLOORBOARD AT ROW 2 MAKES A POPPING NOISE. **SUPPLEMENTAL REPORT: REPLACED CENTER AISLE FLOORBOARD AT ROW 2 WITH NEW IAW AMM 53-21-00.** (CLOSED)
